# SDR SWAA2023052545073

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON UPPER FLOOR STRUCTURE AROUND O/B AFT LAV MOUNT FOR AFT L/H LAV. (MKD)<[01] DRAIN INTERCOSTAL OUT OF LIMITS PER SRM 53-70-51-1A-1;[02] LOCATED AND DRILLED REPLACEMENT INTERCOSTAL; COUNTERSUNK FASTENER HOLES AS REQUIRED PER REF. SRM 51-40-05 AND 51-40-08. TREATED AND PRIMED ALL BARE METAL AREAS PER AMM 51-21-41 AND 51-21-72. ATTACHED 4 EA BONDED NUT-PLATES PER SRM 51-40-10-2R-0.;[03] CORRECTION TO C/A STEP 2: LOCATED AND DRILLED REPLACEMENT INTERCOSTAL; COUNTERSUNK FASTENER HOLES AS REQUIRED PER REF. SRM 51-40-05 AND 51-40-08. TREATED AND PRIMED ALL BARE METAL AREAS PER AMM 51-21-41 AND 51-21-72. ATTACHED 4 EA BONDED NUT-PLATES PER SRM 51-40-10-2R-0 ON 05-MAY-23 0400 LOCAL TIME.;[04] VERIFIED CA #3 LOCATED AND DRILLED REPLACEMENT INTERCOSTAL; COUNTERSUNK FASTENER HOLES AS REQUIRED PER REF. SRM 51-40-05 AND 51-40-08. TREATED AND PRIMED ALL BARE METAL AREAS PER AMM 51-21-41 AND 51-21-72. ATTACHED 4 EA BONDED NUT-PLATES PER SRM 51-40-10-2R-0 ON 05-MAY-23 0400 LOCAL TIME;[05] INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.;[06] RII; COMPLIED WITH INSPECTION. INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02.;[07] C/W INSPECTION;[08] C/W INSPECTION
